Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pregnant, started some spotting with bright red clots, cramping. Anything wrong ?

I am 7 weeks pregnant, and started having some spotting last night. First it was really light and faint pink, and then this morning it was brown with small clots and now it is turning pink again, almost red with a few bright red clots. The spotting is heavier today, and I have been having some cramping, similar to menstrual cramps . Is this anything to be concerned about?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for the query,

Pregnancy with spotting and cramps is definitely something to be concerned about.
Your symptoms suggests you are going for miscarriage.

Get an Ultrasound done to rule out miscarriage.

Take plenty of rest,
Avoid sexual intercourse,
Be stress free.
Chances of continuation of pregnancy is as high as 60% with spotting in 1st trimester.
So be positive and hope for the best.

good luck
Dr Nilofer
Answered: Wed, 30 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor